# SDR USAA040273

- Difficulty date: June 1, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND WEB CRACKED 2.5 INCHES BY 1.35 INCH BY .040 INCH, AFT OF FRME 69, -Y1192, -Y1292.  REPLACED WEB PER SRM 51-41-17.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
